RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Discrete Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Discrete Math., 2013, Volume 16, Issue 1, Pages 61–70 (Mi adm434)  

This article is cited in 2 scientific papers (total in 2 papers)

RESEARCH ARTICLE

$(\lambda,\mu)$-fuzzy interior ideals of ordered $\Gamma$-semigroups

Yuming Fengab, P. Corsinia

a Dipartimento di Ingegneria Civile e Architettura dell’Universita’ degli Studi di Udine, Via delle Scienze, 206, 33100 Udine, Italy
b School of Mathematics and Statistics, Chongqing Three Gorges University, Wanzhou, Chongqing, 404100, P.R. China

Abstract: For all $\lambda,\mu\in [0,1]$ such that $\lambda<\mu$, we first introduced the definitions of $(\lambda,\mu)$-fuzzy ideals and $(\lambda,\mu)$-fuzzy interior ideals of an ordered $\Gamma$-semigroup. Then we proved that in regular and in intra-regular ordered semigroups the $(\lambda,\mu)$-fuzzy ideals and the $(\lambda,\mu)$-fuzzy interior ideals coincide. Lastly, we introduced the concept of a $(\lambda,\mu)$-fuzzy simple ordered $\Gamma$-semigroup and characterized the simple ordered $\Gamma$-semigroups in terms of $(\lambda,\mu)$-fuzzy interior ideals.

Keywords: $\Gamma$-semigroup; $(\lambda,\mu)$-fuzzy interior ideal; $(\lambda,\mu)$-fuzzy simple; regular ordered $\Gamma$-semigroup; intra-regular ordered $\Gamma$-semigroup.

Full text: PDF file (174 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 13.02.2011
Revised: 01.03.2012
Language:

Citation: Yuming Feng, P. Corsini, “$(\lambda,\mu)$-fuzzy interior ideals of ordered $\Gamma$-semigroups”, Algebra Discrete Math., 16:1 (2013), 61–70

Citation in format AMSBIB
\Bibitem{FenCor13}
\by Yuming~Feng, P.~Corsini
\paper $(\lambda,\mu)$-fuzzy interior ideals of ordered $\Gamma$-semigroups
\jour Algebra Discrete Math.
\yr 2013
\vol 16
\issue 1
\pages 61--70
\mathnet{http://mi.mathnet.ru/adm434}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3184698}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000342623000004}


Linking options:
  • http://mi.mathnet.ru/eng/adm434
  • http://mi.mathnet.ru/eng/adm/v16/i1/p61

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. R. Shabani, H. Rasouli, “On $\Gamma$-biacts and their Green's relations”, Ital. J. Pure Appl. Math., 2017, no. 37, 409–418  mathscinet  isi
    2. M. Y. Abbasi, A. Basar, A. F. Talee, S. A. Khan, “Generalized ($(\xi,\zeta)$-)soft interior $\Gamma$-hyperideals of $\Gamma$-semihypergroups”, Honam Math. J., 40:1 (2018), 93–108  crossref  mathscinet  zmath  isi
  • Algebra and Discrete Mathematics
    Number of views:
    This page:155
    Full text:177
    References:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020